# SDR IXXA0500013O

- Difficulty date: January 18, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 65,782 hours, 17,056 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 65,782 hours, 17,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM PKWA, TAKEOFF PLUS 45 MINS TURNED ON RECIR FAN AND HEARD LOUD BANG FROM AREA UNDER CAPTAIN SEAT, COULD NOT STOP CABIN FROM CLIMBING.  GOT CONTROL OF CABIN AT ABOUT 15,000, ACFT ALTITUDE CABIN WAS AT 10,2000.  TURNED BLEED OFF ON LEFT SIDE, PRESSURE WOULD NOT GO DOWN.  MANIFOLD PRESS AND TEMP STAYED AT 35 PSI AND 200C.  MAINTENANCE TROUBLESHOT AND FOUND A LEAKING BLEED HEAT EXCHANGER ON NR 1 ENGINE PYLON.  ALSO FOUND BAD PRESS REGULATOR ON NR 2 ENGINE.  MAINTENANCE DEFERRED BOTH PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
